MAUDE Adverse Event Report: EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11060A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: additional manufacturer narrative: the device was not returned for evaluation, as the device request is ongoing.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
Edwards lifesciences maintains an implant patient registry (ipr).This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional customer complaint.The information reported may or may not be related to the edwards device.It was reported via the implant patient registry that a valve model 11060a25 implanted in aortic position was explanted from a 50-year-old patient after an implant duration of ten (10) months and seven (7) days for unknown reason.A valve model 11060a23 was implanted in replacement.Concomitant coronary artery bypass was performed.As per the implant data card (idc) received, patient was in recovery after the procedure.
 
Additional Manufacturer Narrative
Updated section h6 (investigation findings) and h6 (investigations conclusions).A dhr was not performed, as no information regarding a device failure mode was provided.Therefore, a review of manufacturing and /or device component issues that may have contributed to the reported complaint is unable to be performed.The device was not returned for evaluation, no details regarding what issue warranted the intervention, or what comorbidities the patient had, were provided.Attempts to retrieve the device and additional information were unsuccessful.The cause of the event cannot be determined.

Brand Name
KONECT RESILIA AORTIC VALVED CONDUIT AVC
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
one edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key18825021
Report Number2015691-2024-01553
Device Sequence Number7720797
Product Code LWR
UDI-Device Identifier00690103193855
UDI-Public(01)00690103193855(17)251011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2025
Device Model Number11060A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age50 YR
Patient SexMale